# SDR SWAA2022020458641

- Difficulty date: November 28, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 34,480 hours, 19,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Wheel Well Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WHEEL WELL STA 663 LOWER VAPOR BARRIER WEB CRACKED AT LBL 35 / REMOVED LEFT HAND VAPOR BARRIER WEB AT ATS 663 IAW SRM 51-40-02-0G-0. BONDED REPAIR LAMINATES 1PLY TO FWD SURFACE AND 6 PLIES TO AFT SURFACE IN OVEN EO-01 DUE 1/23/18 IAW SRM 51-70-04-2R-10 PAR 4.D&E FIG 201 REV 63; SRM 51-70-04-2R-0 GENERAL PAR 4.- N(1) FIG 214 SHEET 1 REV 63. INSTALLED VAPOR BARRIER WEB IAW DWG 111A1000 SHT 304; WORKED IN CONJUNCTION WITH NRC W000803.
